# SDR AALA201711149003

- Difficulty date: November 12, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 25,121 hours, 9,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT ON THE AFT LEFT GALLEY EXIT HAS A DAMAGED LENS COVER.  REMOVED AND REPLACED EMERGENCY EXIT SIGN PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
